# SDR CX7A194J23

- Difficulty date: November 25, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N317CE
- Make and model: Saab 340B
- Aircraft serial: 340B352
- Aircraft time: 18,079 hours, 19,042 cycles
- Propeller: Hamstd 14RF19
- System (JASC): 6114 · Propeller Hub Section
- Part: Actuator
- Part number: 7901996
- Part serial: 920811
- Condition: Broken
- Part time: 14,907 hours, 15,433 cycles
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

On final approach, R/H prop hub actuator failed.  Shut down R/H engine.  Performed go around.Landed without incident.
